Posted 8/20/2017 7:38 PM (GMT -6)
So, the infamous "Lamictal rash" turned out to be "SHINGLES."
(I've had shingles. They are the worst. Are you over them?)
Well with that, you said it was a shame the rash occurred because of the Lamictal, cause it was working and getting you out of depression.
So are we saying we can now get back on the Lamictal by itself, because it wasn't a rash from the med, it was Shingles?
So you now say with this post: "when you are in a deep depression" so we've decided you were depressive, not bipolar lite, as your doctor thought.
You said at the end of your part 2 about the "Lamictal rash" that
"My depression is in remission" and then "but I do not think this is solely because of the medication. I forced myself to go to church, got prayer. I went to a "crisis clinic" and was referred to a Clubhouse. Finally being able to take some action in my recovery has given me hope. I have learned, after this "long and deep depression" that isolation is a pitt. Best not to stand too close to the edge. Also, I have been walking my dog for longer distances which is good for both of us!"
OK, are we in mania? Hello. Was the doctor right, you might be bipolar I, with the full mania, think, like I am, or Bipolar II, with only lower or hypo mania, like you thought was possible?
You sound pretty up in that above paragraph of yours. You said, "My depression is in remission" only about 5 minutes after you have been talking for days on this site about how depressed you were.
You think you might be bipolar?
You now in your latest post said, "My question is, when you are in a deep depression and your doctor wants to help you but throws "many" different meds at you at the same time, how do you determine what is working? What is not working? And, what med is causing you the side effects?"
Good question. I've only taken one anti-depressant at a time. For bipolar, I'm now on Lithium for the mania and Mirtazapine for the depression.
Again, in your latest post, you said, "For example, I started to get better but I had only been on Latuda 20mg. for a week and a half. I had also upped Prozac from 40 to 60 a month before that. Which do I attribute the success too? I tell the P-doc that I'm doing better and he tells me to go "DOWN" on the Prozac and "UP" on the Latuda"
1. Where is the"Lamictal (rash)" that worked so well?
2. The Latuda you are now taking may be an anti-psychotic (I can't remember), which may be used for bipolar to help with the mania, as one of my such doctors gave me (Stelizine) to help with my mania.
3. And the Prozac (anti-depressant I think) is for your depression side of bipolar. So you aren't taking two anti-depressants. You're only taking one, while the other med you are taking (Latuda) is an anti-psychotic that is used to help with your manic side.
So what about the idea that you may be manic depressive, which for some reason you're posting on this bipolar website?